# SDR CALA2016012595029

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 80,743 hours, 14,397 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR WHEN ACFT REACHED CRUISE, AFTER LEVEL OFF IN FLIGHT DECK & FIRST REAR CABIN, THEN IN FIRST CLASS, HAZE IN FLIGHT DECK WAS INCREASING.  SHUT OFF THE UPPER RECIRC FAN & ODOR SEEMED TO INTENSIFY, THE UPPER WAS SELECTED BACK ON THEN THE LOWER WAS SHUT OFF.  FOUND PROBLEM ON NR 1 ENG, HIGH OIL CONSUMPTION.  TO BE REPLACED IAW LR1566.
